T Nation

Any of you seen a doc for gyno?

Sorry for the long post, but i thought I’d give you guys a little background. I posted here before when I was going through the “Oh my god I am growing tits!!” phase asking what to do, unfortunately experience make you wiser. I did a 2 week cycle of 1-AD a few weeks ago and i guess it shut down my boys pretty hard. After i finished the cycle I took some OTC estrogen blocker crap (6-oxo), which really didn’t do much, if anything, for me. I got Nolva about 8 days after the cycle was over but methinks it was too late. I’ve been on 20mg nolva every day for the past month and change, and I missed taking the medication two days in a row, and my nips became sore again. Have any of you guys experienced nipple pain when coming off Nolva? It seems like my balls are online again, but i have some clomid on hand too, i think i may start 50mg ED. Anyway, I’ve been thinking of seeing a doc b/c it seems the pain radiates towards the axillary quadrant as well. (although it is not nearly as bad as the initial onset) Is it a good idea to have the doc check it out, or is it normal to get a little pain when coming off the drug? I have searched the archives but haven’t really found any info on post anti-e pain and tapering. Any input would be appreciated. Thanks.

I would stay on untill your nipples are no longer sore and the swelling has subsided. If you have pain radiating towards your axilla, that’s not a good sign. Gyno can cause male breast cancer. Breast cancer spreads and affects the lymphatic system and your pain may be radiating along these lines. I recomend you see a doctor to be on the safe side. The worst that could happen if you don’t, could be that you have breast cancer which will spread to your lungs and your bones… not a pretty way to exit! or it could be nothing, so better play it safe and get it looked at! P-22

Sorry to hear about your problems. First off, you should always taper off of Nolva, and with Clomid it’s probably a good idea as well.

That said, I’ve never experienced any soreness coming off either of those two drugs.

Do you have any swelling/puffiness or anything?

Well, there has been some palpable mass present there from the time the gyno symptoms first onset, but the nolva has seemed to alleviate most of it. P-22, I am aware of the tendency of malignancies to present in the axillary nodes, I’m probably gonna tell my doc so he’s aware, i need to go for a checkup anyway. Warhorse, it’s really only very mild pufiness, just a bit of soreness, feels almost like my pecs are a little sore, except my subcutaneous fat isn’t a muscle :slight_smile: I’m guessing the sudden drop of Nolva every day to nothing for 2 days may have cause too rapid of a bounceback in my E levels. Just to be safe, i’m going to continue nolva for a bit, then taper (does a week sound good for the taper?) Thanks again for the replies, I’ve learned lots just by lurking on this board.

The halflife of estrogens are considerbly longer than testosterone.
So you may want to rethink going off your ancilaries for a while-
With that said:

d/c use of your nolvadex and switch to clomid. It too is an effective estrogen blocker, and will help with getting your nuts back in working order. Also testosterone down-grades the ER so, by boosting your levels of test with clomid and blocking E with clomid simmiltaneously, you should be able to get a handle on the problem quicker. P-22

Handy Tidbit:
Cy’s protocol for clomid therapy is 100mg/day for 8 weeks!

That makes perfect sense, i think it’s time to put an order in for some more clomid, I only have 25 50mg pills left, lets hope it doesn’t give me the visual tracers… (Then again, I am going to vegas this weekend, seeing all those tracers would be pretty trippy) Thanks for your help.